RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1983, Volume 47, Issue 6  


Algebras of invariants of forms that are complete intersections
N. D. Beklemishev
1155
On the absence of exact means for some bounded functions
I. N. Blinov
1162
Integral representations and best approximation by generalized polynomials in systems of Mittag-Leffler type
M. M. Dzhrbashyan, V. M. Martirosyan
1182
Quasihomogeneous manifolds and generalized almost-Hermitian structures
V. F. Kirichenko
1208
On some representing systems in spaces of analytic functions
Yu. F. Korobeinik
1224
Homogeneous spaces with integrable $G$-invariant Hamiltonian flows
I. V. Mykytyuk
1248
On the spectrum of $C^*$-algebras generated by pseudodifferential operators with discontinuous symbols
B. A. Plamenevskii, V. N. Senichkin
1263
A generalization of Gershgorin's theorem
V. N. Solov'ev
1285
Extensions of Lie algebras and Hamiltonian systems
V. V. Trofimov
1303
The asymptotics of the Green function for a second-order elliptic equation near the boundary of the domain
A. M. Il'in, B. I. Suleimanov
1322
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019